Algebraic & Geometric Topology

A bound for orderings of Reidemeister moves

Julian Gold

Full-text: Open access

Abstract

We provide an upper bound on the number of ordered Reidemeister moves required to pass between two diagrams of the same link. This bound is in terms of the number of unordered Reidemeister moves required.

Article information

Source
Algebr. Geom. Topol., Volume 13, Number 6 (2013), 3099-3110.

Dates
Received: 17 April 2012
Accepted: 18 April 2013
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513715725

Digital Object Identifier
doi:10.2140/agt.2013.13.3099

Mathematical Reviews number (MathSciNet)
MR3248726

Zentralblatt MATH identifier
1284.57009

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
Reidemeister moves

Citation

Gold, Julian. A bound for orderings of Reidemeister moves. Algebr. Geom. Topol. 13 (2013), no. 6, 3099--3110. doi:10.2140/agt.2013.13.3099. https://projecteuclid.org/euclid.agt/1513715725


Export citation

References